ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Dias, K and Gupta, S and Trnkova, M (2021) Quadratic differentials, measured foliations, and metric graphs on punctured surfaces. In: Illinois Journal of Mathematics, 65 (2). pp. 417-454.

Misra, G and Reza, MR (2019) Curvature inequalities and extremal operators. In: Illinois Journal of Mathematics, 63 (2). pp. 193-217.

Bera, Sayani and Pal, Ratna and Verma, Kaushal (2017) Examples of non-autonomous basins of attraction. In: Illinois Journal of Mathematics, 61 (3-4). pp. 531-567. ISSN 0019-2082

Bhattacharyya, Tirthankar and Misra, Gadadhar (2005) Contractive and Completely Contractive Homomorphisms of Planar Algebras. In: Illinois Journal of Mathematics, 49 (4). pp. 1181-1201.

This list was generated on Mon Jun 17 06:11:05 2024 IST.